# SDR UALA2011062303095

- Difficulty date: June 22, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N580UA
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 60,349 hours, 21,195 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 140N276217
- Condition: Dirty
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R WILL NOT ARM.  CLEANED GIRT BAR AREA, OP CHECKS NORMAL.  ARMING SYSTEMS OPERATIONAL.
